I have a client who lost about 25 pounds with Take Shape For Life using Medifast foods. She does not have a thyroid and take medications for hypothyroidism. She hit a plateau recently, has added some exercise, and is losing again, but very slowly. She does not use a soy product close to the time she takes her medication. Is there anything that can help her with her weight loss?
I have other clients who are hypothyroid and are not having the same issues.
I appreciate any advice you can give me for her.
Depending on her age, her dosage of thyroid replacement medication, lifestyle, stress, weight she already is, time of year...there are many factors in the hypothyroid disease of losing weight.
I for one, weighed over 220 lbs and lost around 80 or so being hypo and undiagnosed. The body will naturally get to a plateau, then it is time to up the physical work, make it harder, and the weight should move again.
You say she is losing slowly. That is how it should be. The body does not like rapid weight loss and will act accordingly! If she has stopped using the Medifast diet her weight may increase.
It is vital she has her blood tests done and to see if she is truly hypothyroid. If so her medication will need adjusting and she should keep the weight down, provided she eats healthily and continues to do physical excersise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.